# SDR USAA2012072500057

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Bracket
- Part number: 6977190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - CABIN FLOORBEAM SUPPORT BRACKET AT BS 927, RBL 25 CRACKED.  REMOVED AND REPLACED BRACKET IAW BOEING DRAWING 66-77190 AND B737 SRM 51-40-02.
